RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Romanovsky, Joseph Vladimirovich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 27
Presentations: 1

Number of views:
This page:2180
Abstract pages:6122
Full texts:3048
References:84
Professor
Doctor of physico-mathematical sciences (1970)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Birth date: 10.12.1935
E-mail: ,
Keywords: dynamic programming; computational geometry; discrete optimization; suboptimal solutions.
   
Main publications:
  • Romanovskii I. V. Optimizatsiya statsionarnogo upravleniya diskretnym determinirovannym protsessom // Kibernetika, # 2, 1967, s. 66–78.
  • Romanovskii I. V. Algoritmy resheniya ekstremalnykh zadach. M., "Nauka", 1977, 352 s.
  • Kantorovich L. V., Romanovskii I. V. Generirovanie stolbtsov v simpleks-metode // Ekonomika i matem. metody, 1985, 21, # 1, s. 128–138.
  • Romanovskii I. V. Suboptimalnye resheniya. Petrozavodsk. Izd-vo Petrozavodskogo gos. un-ta, 1998. 96 s.
  • Romanovskii I. V. Diskretnyi analiz. Izd. 2-e. S.-Peterburg, "Nevskii dialekt", 2000, 240 s.

http://www.mathnet.ru/eng/person17800
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212398

Publications in Math-Net.Ru
2004
1. J. V. Romanovsky, “Topicality of Kantorovich's economic model”, Zap. Nauchn. Sem. POMI, 312 (2004),  47–54  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 133:4 (2006), 1398–1401
2001
2. S. S. Kutateladze, V. L. Makarov, J. V. Romanovsky, “The scientific legacy of L. V. Kantorovich (1912–1986)”, Sib. Zh. Ind. Mat., 4:2 (2001),  3–17  mathnet  mathscinet  zmath
1973
3. J. V. Romanovsky, N. P. Khristova, “Solution of discrete minimax problems by the method of dichotomy”, Zh. Vychisl. Mat. Mat. Fiz., 13:5 (1973),  1200–1209  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:5 (1973), 124–135
4. J. V. Romanovsky, M. G. Sorokina, “A one-sided search of the tree of variants in the method of Land and Doig”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973),  221–227  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 288–296
1972
5. Yu. V. Linnik, J. V. Romanovsky, “The properties of minimal first entry plans for multinomial processes”, Zap. Nauchn. Sem. LOMI, 29 (1972),  3–8  mathnet  mathscinet  zmath
1971
6. A. M. Kagan, Yu. V. Linnik, J. V. Romanovsky, A. L. Rukhin, “Families with “self-control””, Dokl. Akad. Nauk SSSR, 199:4 (1971),  766–769  mathnet  mathscinet  zmath
1970
7. Yu. V. Linnik, J. V. Romanovsky, “On the theory of sequential estimation”, Dokl. Akad. Nauk SSSR, 194:2 (1970),  270–272  mathnet  mathscinet  zmath
8. J. V. Romanovsky, “Methods of implicit enumeration for solving integer programming problems with bivalent variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 4,  17–29  mathnet  mathscinet  zmath
9. J. V. Romanovsky, “Turnpike theorems for semi-Markov decision processes”, Trudy Mat. Inst. Steklov., 111 (1970),  208–223  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 111 (1970), 249–267
1969
10. R. A. Zaidman, U. V. Linnik, J. V. Romanovsky, “Sequential estimation schemes and Markov stopping times”, Dokl. Akad. Nauk SSSR, 185:6 (1969),  1222–1225  mathnet  mathscinet  zmath
1968
11. J. V. Romanovsky, “The use of linear expansion in the solution of integer extremal problems by sorting methods”, Dokl. Akad. Nauk SSSR, 181:1 (1968),  22–25  mathnet  mathscinet  zmath
1967
12. S. N. Garabedyan, J. V. Romanovsky, “Approximate Construction of Confidence Intervals for Parameters of Markov Chains”, Teor. Veroyatnost. i Primenen., 12:1 (1967),  123–127  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:1 (1967), 112–115
1966
13. L. V. Kantorovich, J. V. Romanovsky, “The structure of depreciation assignments in the case of stationary load on machines”, Dokl. Akad. Nauk SSSR, 166:2 (1966),  309–312  mathnet
1965
14. L. V. Kantorovich, J. V. Romanovsky, “Amortization payments under optimal use of equipment”, Dokl. Akad. Nauk SSSR, 162:5 (1965),  1015–1018  mathnet  mathscinet
15. J. V. Romanovsky, V. N. Sudakov, “On the existence of independent partition”, Trudy Mat. Inst. Steklov., 79 (1965),  5–10  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 79 (1965), 1–7
16. I. V. Romanovskii, “The Existence of an Optimal Stationary Policy in a Markovian Decision Process”, Teor. Veroyatnost. i Primenen., 10:1 (1965),  130–133  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:1 (1965), 120–122
1964
17. J. V. Romanovsky, “Asymptotic behaviour of dynamic programming processes with a continuous set of states”, Dokl. Akad. Nauk SSSR, 159:6 (1964),  1224–1227  mathnet  mathscinet  zmath
18. J. V. Romanovsky, “Asymptotic behaviour of recurrence relations of dynamic programming and stationary optimal control”, Dokl. Akad. Nauk SSSR, 157:6 (1964),  1303–1306  mathnet  mathscinet  zmath
19. J. V. Romanovsky, “Derandomization of optimal strategies in antagonistic games with bluffing”, Dokl. Akad. Nauk SSSR, 157:5 (1964),  1066–1068  mathnet  mathscinet  zmath
20. Yu. V. Linnik, J. V. Romanovsky, V. N. Sudakov, “A non-randomized homogeneous test in the Behrens–Fisher problem”, Dokl. Akad. Nauk SSSR, 155:6 (1964),  1262–1264  mathnet  mathscinet  zmath
21. I. V. Romanovskiĭ, “On Evaluating of Final States in the Inventory Processes”, Teor. Veroyatnost. i Primenen., 9:1 (1964),  167–175  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:1 (1964), 149–156
1963
22. J. V. Romanovsky, “On the duration of a game of survival”, Sibirsk. Mat. Zh., 4:4 (1963),  862–869  mathnet  mathscinet  zmath
1962
23. J. V. Romanovsky, “Reduction of a game with complete memory to a matricial game”, Dokl. Akad. Nauk SSSR, 144:1 (1962),  62–64  mathnet  mathscinet  zmath
24. J. V. Romanovsky, “On the equivalence of various formulations of the transportation problem”, Uspekhi Mat. Nauk, 17:3(105) (1962),  193–195  mathnet  mathscinet  zmath
25. J. V. Romanovsky, “Minimax Theorems for Games with Imperfect Transfer of Information”, Teor. Veroyatnost. i Primenen., 7:1 (1962),  89–95  mathnet; Theory Probab. Appl., 7:1 (1962), 87–93
1961
26. J. V. Romanovsky, “Game-Type Random Walks”, Teor. Veroyatnost. i Primenen., 6:4 (1961),  426–429  mathnet; Theory Probab. Appl., 6:4 (1961), 393–396
1959
27. J. V. Romanovsky, “On One Theorem of R. Bellman”, Teor. Veroyatnost. i Primenen., 4:4 (1959),  456–458  mathnet; Theory Probab. Appl., 4:4 (1959), 420–421

2005
28. A. M. Vershik, V. A. Zalgaller, S. S. Kutateladze, V. L. Makarov, Yu. G. Reshetnyak, J. V. Romanovsky, “Gennadii Shlemovich Rubinshtein (obituary)”, Uspekhi Mat. Nauk, 60:2(362) (2005),  145–146  mathnet  mathscinet  elib; Russian Math. Surveys, 60:2 (2005), 337–339  isi
2002
29. S. S. Kutateladze, V. L. Makarov, J. V. Romanovsky, G. Sh. Rubinshtein, “Leonid Vital'evich Kantorovich (1912–1986)”, Sibirsk. Mat. Zh., 43:1 (2002),  3–8  mathnet  mathscinet  zmath
30. S. S. Kutateladze, V. L. Makarov, I. V. Romanovskiĭ, G. Sh. Rubinshteĭn, “On the scientific, pedagogical, and social activities of L. V. Kantorovich”, Vladikavkaz. Mat. Zh., 4:1 (2002),  5–10  mathnet  mathscinet  zmath
1987
31. A. G. Aganbegyan, A. D. Aleksandrov, M. K. Gavurin, S. S. Kutateladze, V. L. Makarov, Yu. G. Reshetnyak, J. V. Romanovsky, G. Sh. Rubinshtein, S. L. Sobolev, D. K. Faddeev, “Leonid Vital'evich Kantorovich (obituary)”, Uspekhi Mat. Nauk, 42:2(254) (1987),  177–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:2 (1987), 225–232
1964
32. J. V. Romanovsky, “. V. Dan, . W. Sasini, S. . Gupta . Mathematics for modern management. Book Review”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964),  392  mathnet; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 265
1960
33. A. A. Korbut, J. V. Romanovsky, “The First All-Union Conference on Mathematics and Economics”, Uspekhi Mat. Nauk, 15:6(96) (1960),  191–204  mathnet

Presentations in Math-Net.Ru
1. Russian crystallographer, mineralogist and mathematician Evgraf S. Fedorov
J. V. Romanovsky
Seminar on the History of Mathematics
February 1, 2018 18:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020